MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.25MM NON-THREADED GUIDE WIRE 150MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.25MM NON-THREADED GUIDE WIRE 150MM
Model Number 900.721
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, while drilling for cannulated screws with a cannulated drill bit, a portion of the guide wire broke off in the medial distal tibia and the portion of the guide wire was too deep in the tibia to retrieve.It was left in.Fragments were generated.There was no surgical delay.The procedure successfully completed.No patient consequence.Concomitant device reported: unk - drill (part# unknown; lot# unknown; quantity: unknown); unk - screws: 4.0 mm cannulated (part# unknown; lot# unknown; quantity: unknown); 2.7mm cannulated drill bit (part# 310.67; lot# unknown; quantity: unknown).This complaint involves one (1) device.This report is for (1) 1.25mm non-threaded guide wire 150mm.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6- product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.25MM NON-THREADED GUIDE WIRE 150MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12331248
Report Number2939274-2021-04698
Device Sequence Number2696102
Product Code FZX
UDI-Device Identifier10886982256324
UDI-Public(01)10886982256324
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900.721
Device Catalogue Number900.721
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/16/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7MM CANNULATED DRILL BIT/QC 160MM; UNK - DRILL; UNK - SCREWS: 4.0 MM CANNULATED; 2.7MM CANNULATED DRILL BIT/QC 160MM; UNK - DRILL; UNK - SCREWS: 4.0 MM CANNULATED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient Weight77